Revista Matemática Iberoamericana


Full-Text PDF (535 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 3, 1995, pp. 675–685
DOI: 10.4171/RMI/189

Published online: 1995-12-31

Følner Sequences in Polycyclic Groups

Christophe Pittet[1]

(1) Aix-Marseille Université, France

The isoperimetric inequality $$\frac{|\partial \Omega|}{|\Omega|} ≥ \frac{\rm constant}{\rm log|\Omega|}$$ for finite subsets $\Omega$ in a finitely generated group $\Gamma$ with exponential growth is optimal if $\Gamma$ is polycyclic.

No keywords available for this article.

Pittet Christophe: Følner Sequences in Polycyclic Groups. Rev. Mat. Iberoam. 11 (1995), 675-685. doi: 10.4171/RMI/189